# SDR SWIA202053818

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT: LT WINDOW SIDE POST LOWER AFT SILL BRACKET HAS EVIDENCE OF CRACK IN RADIUS.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED FLIGHT COMPARTMENT: LT WINDOW SIDE POST LOWER AFT SILL BRACKET, REF CRJ-700 SRM AND DWG.  COMPLIED WITH ST CARD STRUCTURAL MAJOR REPAIR (RII).  SEE CONTINUATION CARD FOR DETAILS.
